# SDR CA971027006

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Mtsbsi MU2B36A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Frozen
- Location: Rt Ldg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

(CAN) AFTER TAKEOFF, RT MAIN LANDING GEAR DOWN LIGHT (GREEN) REMAINED ON WITH NO UNSAFE LIGHTS ON.  LIGHT EXTINGUISHED AFTER 2O MINUTES.  MAINTENANCE ACTION FOUND FROZEN LANDING GEAR DOWN SWITCH.  AIRCRAFT WASHED PREVIOUS DAY AND LEFT OUTSIDE IN EXTREME COLD TEMPERATURE.  SWITCH DRIED AND CLEANED.
